# SDR SWAA2024041865125

- Difficulty date: March 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TO FUSELAGE UPPER FWD SLIDING METAL SEAL IS CRACKED.<[01] REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER TO FUSELAGE UPPER FWD SLIDING SEAL AS PER B737-700 AMM 53-31-31-000-802 AND AMM 53-31-31-400-802.;[02] CERTIFIED WORK STEPS ACCOMPLISHED.
